topicLogo

Threatened abortion

Questions and answers on "Threatened abortion"

Hello Dr My wife is pregnant (55 Days Completed) But she suffering from continuous bleeding . Our Doctors says this called Threatened Abortion and she will take bed rest for 3 Months. The Doctors giving Fertigyn 0000 Inkection When Bleeding. Will if effect the Utters? In future she will got any side effects? Please advise. Her age is 25
Hi,
Thanks for the query.
Threatened abortion can occur due to causes like chromosomal disorders, hormonal imbalance, infections, structural defects etc.
Usually fertigyn will not lead to threatened abortion. And also repeated abortions are less common.
So let her take rest and avoid pregnancy...
Read Full Thread     Ask a Doctor Now »
i had a threatened abortion, my pregnancy is only 6 weeks, i was admitted for two days, after my discharge, the doctor gave me phenobarbital, when i checked on line , i realize how dangerous the drug can be for the pregnancy. Please i am now more scared, i hope my pregnancy is not under any risk. Please what is the adverse effect of phenorbarbitone? please i need a quick response
Hallow Dear,

Your doubt is valid.

Phenobarbital has been assigned to pregnancy category D by the FDA. An increased risk of congenital malformations has been associated with use of phenobarbital during pregnancy. I would not advise you to take this medicine during pregnancy. Phenobarbital should...
Read Full Thread     Ask a Doctor Now »
Hi, I went into the ER yesterday morning for spotting or light bleeding. They did blood work and an ultrasound and said everything looked fine. My hormone count was at 1400 and the uterus was visible with a dark sac inside. They said i was about a month along. There was no evidence of outside bleeding n the doctor said I should be fine but to come back if the bleeding worsens. I went home and the bleeding got worst so I went back in. They did an ultrasound n there was no longer anything visible, however the pelvic exam showed that my cervix was closed. The blood work also showed that my hormone count dropped to 1185. They didn't say it was a miscarriage but said it was a threatened abortion and that I must go back in a week. So my questions are, what do you make of all of this? How can I prevent this from happening in future pregnancies? What may have caused this threatened abortion? What are the risks if the pregnancy goes to full term, despite all these complications? How early can I get pregnant again following a miscarriage? Are there exams or tests that I should take to see if there is something wrong in my physiology that isn't letting me carry this baby to full term?
Hi,
Thanks for the query.

In threatened abortion ( Refer: http://srsree.blogspot.in/2013/03/early-pregnancy-loss-abortion-2.html ) there is still possibility for the continuation of pregnancy.
So in this pregnancy by taking rest, progesterone supplements and by avoiding provoking factors you can...
Read Full Thread     Ask a Doctor Now »
I'm 6-8 weeks pregnant, and have red, watery blood while I'm at work. I work standing on my feet all day and do a lot of moving back and forth. On Monday, I had my hcg tested again after a visit to the er on Friday over blood, Friday they diagnosed me with threatened miscarriage. Monday the said my hcg had trippled and not to worry, but I'm still bleeding only while I work though. This is my first pregnancy. Help?!
Hi,
You seem to be suffering from a threatened abortion. The progress of your pregnancy should be monitored by coupling the serial serum beta-hCG titres along with serial trans-vaginal/pelvic sonograms. You should take absolute bed rest, avoid all strenuous activity including sexual intercourse,...
Read Full Thread     Ask a Doctor Now »
I am having threatened abortion
started having medication of duphaston and cyclogest 2 days back for few hours bleeding stopped then resume again
bleeding started wz brown then pink

I just satrted today 6th week


plz advise does medication stop bleeding immediatly or after few days


Yhanks
Hello,
Cessation of bleeding of threatened abortion after hormone therapy depends on several factors:
1. The cause of the spotting should be hormonal defect, only then will it respond to hormone replacement.
2. The amount of damage done when treatment has been initiated;more the amount of damage...
Read Full Thread     Ask a Doctor Now »
MY WIFE SEE BLOOD STAIN AFTER 8WEEKS OF PREGNANCY
hi;
Blood stain after 8 weeks of pregnancy can be either a threatened abortion or missed abortion.She requires immediate consultation with a specialist.Please get her to see specialist till then tell her to have complete bed rest;not to do work or exert too much.
thanks
Read Full Thread     Ask a Doctor Now »
hello, I am 33 weeks pregnant and having fibroid , so doctor has asked me to take bentesol injection 12 ml on 2 consecutive days. when i was 7 weeks pregnnt i had bleeeding and had to take 5 injections of prolutine depot 500 for 5 consecutive weeks. Please let me know if bentesol will cause any effect as prolutine depot was taken during the pregnancy?
Hello animeshtuhina,

You have mentioned about bleeding during 7 weeks of pregnancy which means there is a threatened abortion(miscarrriage), for that you have been prescribed prolutin depot which is a synthetic preparation of hormone progesterone which is essential for maintaining pregnancy in...
Read Full Thread     Ask a Doctor Now »
Hi I had abdominal cramps last 2 nyts ago, OB Gyne did a vaginal check and find out that there s a little bleeding . But cervical os is close and no harm for the baby to be affected of the cramps. She gave me Primulot injection 50mg. Then rested for a while and sent home. When I woke up the following day, I found a very black blood on my undies like 10ml or more. What was that? One of aide effects?
Hello.

The presence of a bleed during your pregnancy raises concern about a threatened abortion.

Which is why your doctor has added primolut injections to your treatment regimen.

The presence of black blood, which could have been thick with the presence of clots is old blood.

This again supports...
Read Full Thread     Ask a Doctor Now »
Hello doctor , I am 33 years of age and my weight is 63 kg, conceiving second pregnancy , now I am in 9th month of pregnancy and my doctor has given me gynonys injection 500 and I would like to know why she has given me this injection, and doctor could u plz tell me for what purpose she has given this. Thank you, awaiting for your reply.
Hi,
Thanks for query,
Gynonys is hydroxy progesteron,It is used when one has doubt about threatened abortion.
Your obst might have some doubt about premature delivery so she might have prescribed.
It is used during early pregnancy to prevent premature delivery,
If still you have doubt,ask your...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Threatened abortion

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor